Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Growth of Haar series on the dyadic rationals and uniqueness


Author: William R. Wade
Journal: Proc. Amer. Math. Soc. 50 (1975), 198-201
MSC: Primary 42A62
DOI: https://doi.org/10.1090/S0002-9939-1975-0380254-6
MathSciNet review: 0380254
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that uniqueness holds for Haar series which satisfy a certain pointwise growth condition on a certain countable set. It was previously held that this growth condition had to hold at every point in the interval $ [0,1]$.


References [Enhancements On Off] (What's this?)

  • [1] F. G. Arutjunjan and A. A. Talaljan, Uniqueness of series in Haar and Walsh systems, Izv. Akad. Nauk SSSR Ser. Mat. 28 (1964), 1391-1408. (Russian) MR 30 #2282. MR 0172056 (30:2282)
  • [2] F. G. Arutjunjan, Reconstruction of the coefficients of series with respect to Haar and Walsh systems convergent to functions integrable in the sense of Denjoy, Izv. Akad. Nauk SSSR Ser. Mat. 30 (1966), 325-344. (Russian) MR 33 #1650. MR 0193430 (33:1650)
  • [3] R. B. Crittenden and V. L. Shapiro, Sets of uniqueness on the group $ {2^\omega }$, Ann. of Math. (2) 81 (1965), 550-564. MR 31 #3783. MR 0179535 (31:3783)
  • [4] W. R. Wade, Uniqueness theory for Cesaro summable Haar series, Duke Math. J. 38 (1971), 221-227. MR 0420124 (54:8139)
  • [5] -, Uniqueness of Haar series which are $ (C,1)$ summable to Denjoy integrable functions, Trans. Amer. Math. Soc. 176 (1973), 489-498. MR 47 #704. MR 0312142 (47:704)
  • [6] R. J. Lindahl, A differentiation theorem for functions defined on the dyadic rationals, Proc. Amer. Math. Soc. 30 (1971), 349-352. MR 44 #1774. MR 0284549 (44:1774)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A62

Retrieve articles in all journals with MSC: 42A62


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0380254-6
Keywords: Haar functions, Denjoy integrable
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society